Table of Contents Author Guidelines Submit a Manuscript
Discrete Dynamics in Nature and Society
Volume 2016 (2016), Article ID 1267954, 10 pages
http://dx.doi.org/10.1155/2016/1267954
Research Article

Global Exponential Stability of Periodic Solution for Neutral-Type Complex-Valued Neural Networks

Department of Mathematics, Huaiyin Normal University, Huaian, Jiangsu 223300, China

Received 24 April 2016; Accepted 11 August 2016

Academic Editor: Rigoberto Medina

Copyright © 2016 Song Guo and Bo Du. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

This paper deals with a class of neutral-type complex-valued neural networks with delays. By means of Mawhin’s continuation theorem, some criteria on existence of periodic solutions are established for the neutral-type complex-valued neural networks. By constructing an appropriate Lyapunov-Krasovskii functional, some sufficient conditions are derived for the global exponential stability of periodic solutions to the neutral-type complex-valued neural networks. Finally, numerical examples are given to show the effectiveness and merits of the present results.